Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Chest pains, worsens on thinking over it, happen when extremely calm. Which tests should be taken?

I m suffering from chest pains (a pinging sensation) I m really not quite sure what is going on but whenever I over think about my chest the pains seems to worsen. This leads me to believe it is related to my thinking, however the pains will happen even when I am perfectly calm and having no worry. I haven t had any test done to see what a problem would be. I would like to know what tests I should be getting so I can avoid an ER visit unless it has to happen. Thanks.
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
You have not mentioned your age.If you are a young and healthy it is only the anxity.However pl consult the physician and get your E.C,.G and stress test done to get yourself saitsfied that you are absolutely normal.This will stop your worries once for all
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor